Radio Mean Labeling of Digraphs
DOI:
https://doi.org/10.23755/rm.v45i0.1023Keywords:
Radio Mean, Radio Mean Number, Radio Mean Labeling, DigraphsAbstract
Let\ D be a strong digraph and let \vec{d}(u,\ v) denote the distance between any two vertices in D. A radio mean labeling is a one-to-one mapping f from V(D) to\ N satisfying the condition \vec{d}(u,\ v) +\left\lceil\frac{f\left(u\right)+f(v)}{2}\right\rceil\geq1+\ diam(D) for every u,v\in V(D). The span of a labeling f is the maximum integer that f maps to a vertex ofD. The radio mean number of D, rmn\ (D) is the lowest span taken over all radio mean labelings of the graph D. In this paper, we analyze radio mean labeling for some newly defined digraphs.References
Bang-Jensen, Jorgen, gutin Ggregory, “Digraphs:Theory, Algorithms and applications”, Springer, 2000.
Chatrand G, Erwin D, Zhang P & Harary F, Radio Labeling of Graphs, Bull, Inst.Combin.Appl.33(2001), pp.77-85.
Dunbar J E, Haynes T W, Domination in Inflated Graphs, Congr.Numer.118 (1996), pp.143-154.
Hale W K, Frequency Assignment Theory and Applications, Proceedings of IEEE, Vol.68, No.12, 1980, 1497-1514.
Liu D & Zhu X, Multi-level distance labeling for paths and cycles, SIAM J.Discrete Math.,Vol 19(3), 2005, pp.610-621.
Manimekalai K & Thirusangu K, Pair Sum Labeling of Some Special graphs, International Journal of Computer Applications, Volume 69, no.8, May 2013, pp.34-38.
Ponraj R, Sathish Narayanan S & Kala R, Radio Mean Labeling of a Graph, AKCE International Journal of Graphs and Combinatorics 12(2015), pp.224-228.
Ponraj R & Sathish Narayanan S, On Radio Mean Number of Some Graphs, International J.Math. Combin. Vol.3(2014), pp.41-48.
Rosa A, On Certain Valuations of the Vertices of a Graph, Theory of Graphs (Internet, Symposium, Rome, July 1966), Gordan and Dunod Paris (1967).
Stephen John B & Jovit Vinish Melma G, Radio Labeling of Complete Related Graphs, Compliance Engineering Journal, Volume 11, Issue 2, 2020, pp.173-187.
Sunitha K, David Raj C & Subramanian A, Radio Mean Labeling of Path and Cycle Related Graphs, Global Journal of Mathematical Sciences:Theory and Practical, Volume 9, No.3(2017), pp.337-345.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.